American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Simon Griffiths, Ross J. Kang, Roberto Imbuzeiro Oliveira and Viresh Patel. Tight inequalities among set hitting times in {M}arkov chains. Proc. Amer. Math. Soc. 142 (2014) 3285-3298.
Abstract, references, and article information   
View Article: PDF

[2] Jonas Sjöstrand. Expected length of a product of random reflections. Proc. Amer. Math. Soc. 140 (2012) 4369-4380.
Abstract, references, and article information   
View Article: PDF

[3] Serdar Altok. Reversibility of a simple random walk on periodic trees. Proc. Amer. Math. Soc. 138 (2010) 1101-1111. MR 2566575.
Abstract, references, and article information   
View Article: PDF

[4] S. Alpern and V. S. Prasad. MultiTowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proc. Amer. Math. Soc. 136 (2008) 4373-4383. MR 2431052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergiu Hart and Benjamin Weiss. Decay and growth for a nonlinear parabolic difference equation. Proc. Amer. Math. Soc. 133 (2005) 2613-2620. MR 2146206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Onésimo Hernández-Lerma and Jean B. Lasserre. Further criteria for positive Harris recurrence of Markov chains. Proc. Amer. Math. Soc. 129 (2001) 1521-1524. MR 1712909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sara Brofferio and Wolfgang Woess. On transience of card shuffling. Proc. Amer. Math. Soc. 129 (2001) 1513-1519. MR 1709741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Léonard Gallardo. A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1837-1845. MR 1476127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Matús. On two--block--factor sequences and one--dependence. Proc. Amer. Math. Soc. 124 (1996) 1237-1242. MR 1301518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hubert Hennion. Sur un th\'eor\`eme spectral et son application aux noyaux lipchitziens . Proc. Amer. Math. Soc. 118 (1993) 627-634. MR 1129880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Ramakrishnan. The tail $\sigma $-field of a finitely additive Markov chain starting from a recurrent state . Proc. Amer. Math. Soc. 89 (1983) 493-497. MR 715873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Bolthausen. The minimal harmonic functions of sojourn processes of certain finite state Markov chains . Proc. Amer. Math. Soc. 77 (1979) 138-144. MR 539647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Hartfiel. On measures of column indecomposability . Proc. Amer. Math. Soc. 63 (1977) 189-197. MR 0485934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. A. Dawson. Information flow in one-dimensional Markov systems . Proc. Amer. Math. Soc. 43 (1974) 383-392. MR 0336818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Mineka. A note on solutions to the Wiener-Hopf equation with positive kernel . Proc. Amer. Math. Soc. 38 (1973) 361-364. MR 0312101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1